# SDR ASAA2017090121790

- Difficulty date: September 1, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 28,886 hours, 8,615 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nr 1 Idg
- Part time: 28,161 hours, 9,460 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT TRANSFER BUSS OFF LIGHT ILLUMINATED AND NR 1 ENGINE DRIVEN GENERATOR DROPPED OFF BUSS.  COMPLIED WITH QRH PROCEDURE AND COMPLETED FLIGHT WITH APU POWERING LEFT BUSSES. ACFT GROUNDED.  PERFORMED FIM 24-21, TASK 818.  FOUND OPEN BETWEEN PINS 6-7, AND 7-1 ON IDG RECEPTACLE DP1205.  REMOVED AND REPLACED THE NR 1 IDG ASSY IAW AMM 24-11-11.  LEAK CHECKED GOOD, OPS CHECKED GOOD.  NO FURTHER DEFECTS NOTED.
